MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950050
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2019) is considered to be a best estimate.This emdr represents the bd ventrio st mesh (device 2).An additional supplemental emdr was submitted to represent the bd sepramesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Addendum per additional information provided: (b)(6) 2010 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with the implant of sepramesh ip (device 1).Per operative notes, ¿an incision was made in the left upper quadrant in the abdomen.Hernia sac was dissected out.A sepramesh ip (device 1) was placed in the abdominal cavity and secure it with sutures.¿ (b)(6) 2010 - patient was diagnosed with partial small bowel obstruction, adhesions thereby underwent laparoscopic repair with lysis of adhesion, resection of small bowel.(b)(6) 2016 - patient was diagnosed with adhesion, recurrent small bowel obstruction, thereby underwent open repair with lysis of adhesions, removal of foreign body sepramesh ip (device 1) mesh tacks.(b)(6) 2020 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair with implant of ventrio st mesh (device 2).Per operative notes, ¿below the old mesh, hernia was there.Hernia sac was dissected out.All adhesions were taken down.A ventrio st mesh (device 2) was placed in space under the peritoneum and secure it with sutures.¿ (b)(6) 2024 - patient was diagnosed with infected mesh, fistula, adhesions thereby underwent open repair with explant of sepramesh ip (device 1) and ventrio st mesh (device 2) and implant one biological mesh.Per operative notes, ¿an incision was made into the abdomen below the umbilicus.Adhesiolysis was done.Fistula was removed.Infected sepramesh ip (device 1) and ventrio st mesh (device 2) was removed from abdomen.A biological mesh was placed and sutured.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23474165
Report Number1213643-2025-01063
Device Sequence Number10329887
Product Code FTL
UDI-Device Identifier00801741031540
UDI-Public(01)00801741031540(17)211228(10)HUDZ1872
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Catalogue Number5950050
Device Lot NumberHUDZ1872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age73 YR
Patient SexMale
Patient Weight102 KG